Solutions d'énergie petite de l'équation de Ginzburg-Landau

Translated title of the contribution: Small energy solutions to the Ginzburg-Landau equation

Fabrice Bethuel, Haïm Brezis, Giandomenico Orlandi

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We generalize to arbitrary dimensions a result obtained by F.H. Lin and T. Rivière [4,5] in dimension three for solutions to the Ginzburg-Landau equation, as well as, in arbitrary dimensions, in the case of minimizing solutions.

Translated title of the contributionSmall energy solutions to the Ginzburg-Landau equation
Original languageFrench
Pages (from-to)763-770
Number of pages8
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume331
Issue number10
DOIs
StatePublished - Nov 15 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Small energy solutions to the Ginzburg-Landau equation'. Together they form a unique fingerprint.

Cite this